应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2012 Vol.28 Issue.3,
Published 15 July 2012

ARTICLES
ARTICLES
417 Dimension Splitting Method for the Three Dimensional Rotating Navier-Stokes Equations
Kai-tai LI, Jia-ping YU, Feng SHI, Ai-xiang HUANG
2012 Vol. 28 (3): 417-442 [Abstract] ( 1902 ) [HTML 1KB] [ PDF 1098KB] ( 1136 )
443 Quantile Regression for Right-Censored and Length-Biased Data
Xue-rong CHEN, Yong ZHOU
2012 Vol. 28 (3): 443-462 [Abstract] ( 2617 ) [HTML 1KB] [ PDF 318KB] ( 1824 )
463 A Variant of Multi-task n-vehicle Exploration Problem: Maximizing Every Processor’s Average Profit
Yang-yang XU, Jin-chuan CUI
2012 Vol. 28 (3): 463-474 [Abstract] ( 1703 ) [HTML 1KB] [ PDF 225KB] ( 813 )
475 Fault-tolerant Concave Facility Location Problem with Uniform Requirements
Xing WANG, Da-Chuan XU, Zheng-Hai HUANG
2012 Vol. 28 (3): 475-484 [Abstract] ( 1533 ) [HTML 1KB] [ PDF 216KB] ( 786 )
485 Singularly Perturbed Boundary Value Problems for a Class of Second Order Turning Point on Infinite Interval
Hai-bo LU, Ming-kang NI, Li-mengWU
2012 Vol. 28 (3): 485-494 [Abstract] ( 1657 ) [HTML 1KB] [ PDF 247KB] ( 1196 )
495 Hájek-Rényi-type Inequality and Strong Law of Large Numbers for Some Dependent Sequences
Wen-zhi YANG, Yan SHEN, Shu-he HU, Xue-jun WANG
2012 Vol. 28 (3): 495-504 [Abstract] ( 1479 ) [HTML 1KB] [ PDF 223KB] ( 817 )
505 Optimal Dividend and Dynamic Reinsurance Strategies with Capital Injections and Proportional Costs
Yi-dong WU, Jun-yi GUO
2012 Vol. 28 (3): 505-524 [Abstract] ( 2012 ) [HTML 1KB] [ PDF 374KB] ( 1016 )
525 Some Remarks on Planar Boussinesq Equations
Xiao-jing CAI, Chun-yan XUE, Xian-jin LI, Ying LIU, Quan-sen JIU
2012 Vol. 28 (3): 525-534 [Abstract] ( 1494 ) [HTML 1KB] [ PDF 216KB] ( 852 )
535 New Kamenev-type Oscillation Criteria for Half-linear Partial Differential Equations
Ge-feng YANG, Zhi-ting XU
2012 Vol. 28 (3): 535-548 [Abstract] ( 1533 ) [HTML 1KB] [ PDF 254KB] ( 872 )
549 A Closed Form Solution to One Dimensional Robin Boundary Problems
Chang-li YANG, Ai-lin ZHU
2012 Vol. 28 (3): 549-556 [Abstract] ( 1377 ) [HTML 1KB] [ PDF 182KB] ( 1066 )
557 Optimal Selling Time in Stock Market over a Finite Time Horizon
S.C.P. YAM, S.P. YUNG, W. ZHOU
2012 Vol. 28 (3): 557-570 [Abstract] ( 1904 ) [HTML 1KB] [ PDF 316KB] ( 912 )
571 A New Algorithm for Decomposition of Graphical Models
Ping-feng XU, Jian-hua GUO
2012 Vol. 28 (3): 571-582 [Abstract] ( 1735 ) [HTML 1KB] [ PDF 295KB] ( 1234 )
583 Asymptotic Solution of Nonlinear Nonlocal Singularly Perturbed Reaction Diffusion Problems with Two Parameters
Zai-ying ZHOU, Jia-qi MO
2012 Vol. 28 (3): 583-590 [Abstract] ( 1587 ) [HTML 1KB] [ PDF 199KB] ( 899 )
591 Decay Rate of Quasilinear Wave Equation with Viscosity
Yu-ming QIN, Xin LIU, Shu-xian DENG
2012 Vol. 28 (3): 591-596 [Abstract] ( 1551 ) [HTML 1KB] [ PDF 196KB] ( 825 )
597 Stability of Weak Solutions for the Compressible Navier-Stokes-Poisson Equations
Ru-xu LIAN, Ming-jie LI
2012 Vol. 28 (3): 597-606 [Abstract] ( 1496 ) [HTML 1KB] [ PDF 238KB] ( 880 )
607 Histogram-kernel Error and Its Application for BinWidth Selection in Histograms
Xiu-xiang Wang, Jian-fang Zhang
2012 Vol. 28 (3): 607-624 [Abstract] ( 1809 ) [HTML 1KB] [ PDF 705KB] ( 1449 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9